MathSciNet Relay Station
MathSciNet bibliographic data
MR2646324 (2011m:47098) 47H10 (54H25 65J15)
Amini-Harandi, A.; Fakhar, M. Fixed point theory in cone metric spaces obtained via the scalarization method. Comput. Math. Appl. 59 (2010), no. 11, 3529–3534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement